# SDR UALA2010091603438

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 79,796 hours, 9,066 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING IS LOOSE AT LAV100 BY DOOR 1 LT.   INTERIM REPAIRED WITH TAPE.  EXIT PATH LIGHT FUNCTIONS NORMAL.  ACCOMPLISHED REPAIR.
